# SDR AALA201810299033

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,301 hours, 31,322 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079019
- Part serial: CH1206337
- Condition: Defective
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. SJD-LAX AT LAX EMERGENCY WAS DECLARED ACCOUNT NOSE GEAR STEERING INDICATION. FLIGHT LANDED WITHOUT INCIDENT. ON LANDING GEAR EXTENSION, "LGCIU 1 AND 2 FAULT" APPEARED DURING APPROACH. GEAR DOORS STAYED OPEN, NO NOSE WHEEL STEERING DURING ROLLOUT AND AFTER LANDING. REPLACED LANDING GEAR SELECTOR VALVE PER AMM 32-31-12, LEAK CHECK GOOD. OPERATIONS TEST GOOD. PERFORM GEAR SWING PER AMM 32-31-00-720-001-A, CHECK GOOD. REPLACED NOSE WHEEL STEERING CONTROL PER AMM 32-51-51. OPERATIONS TEST AND LEAK CHECK GOOD. THIS SDR IS FOR LANDING GEAR SELECTOR VALVE. (SEE CONTROL #AALA201810309002)
